# SDR SWAA2023082893490

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 58,596 hours, 31,252 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR IS DEFORMED.<[01] R AND R EXTERNAL POWER RECEPTACLE ACCESS DOOR IAW M/M REF. 52-49-02.
